Alert archive / Missouri / Severe Thunderstorm Warnings in 2024
Severe Thunderstorm Warning 61, NWS St. Louis, MO
NWS St. Louis, MO issued this severe thunderstorm warning at Mar 14, 2024, 6:18 PM CDT for 4 counties in Missouri. It was in force for 57 min. 7 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 14, 2024, 6:18 PM CDT (23:18 UTC)
- Expired
- Mar 14, 2024, 7:15 PM CDT
- In force
- 57 min
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Jefferson County, MO, Madison County, MO, Saint Francois County, MO, Sainte Genevieve County, MO
The radar
The St Louis radar (KLSX), 94 km from the middle of the area, began a volume at 23:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 14, 6:30 PM CDT | TSTM WND DMG | Doe Run, MO | Corrects previous tstm wnd dmg report from Doe Run. Two large oak trees were uprooted and several smaller trees broken about halfway up near the intersection of Missouri 221 and Route B. Time estimated from radar data. |
| Mar 14, 6:30 PM CDT | TSTM WND DMG | Doe Run, MO | Two large oak trees were uprooted and several smaller trees broken about halfway up near the intersection of Missouri 221 and Route B. |
| Mar 14, 6:35 PM CDT | TSTM WND DMG | 1 Nw Doe Run, MO | Delayed Report: Large tree blown over on a farmstead just northwest of Doe Run west of Route B. Time estimated by radar. |
| Mar 14, 6:37 PM CDT | TSTM WND DMG | Farmington, MO | Delayed report, time estimated from radar. Five to seven inch diameter trees down. |
| Mar 14, 6:40 PM CDT | TSTM WND DMG | 1 Nne Farmington, MO | Delayed report, time estimated from radar. Business sign blown across the road. |
| Mar 14, 6:42 PM CDT | TSTM WND DMG | Desloge, MO | Multiple trees uprooted in town, up to the size of 2 foot in diameter. |
| Mar 14, 6:53 PM CDT | HAIL 1.75 | 3 Ssw Festus, MO | Delayed report. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 7 storm reports to this severe thunderstorm warning; the first came 12 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 14, 1:33 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 11.3 hours before the alert went out and 292 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 461 J/kg
- Mixed-layer CIN
- -50 J/kg
- Mixed-layer LCL
- 856 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 26 m²/s²
- 0-3 km storm-relative helicity
- 81 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.6
The text
As transmitted.
066
WUUS53 KLSX 142318
SVRLSX
MOC099-123-186-187-150015-
/O.NEW.KLSX.SV.W.0061.240314T2318Z-240315T0015Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service St Louis MO
618 PM CDT Thu Mar 14 2024
The National Weather Service in St Louis has issued a
* Severe Thunderstorm Warning for...
Southern Jefferson County in east central Missouri...
Ste. Genevieve County in southeastern Missouri...
Madison County in southeastern Missouri...
St. Francois County in southeastern Missouri...
* Until 715 PM CDT.
* At 617 PM CDT, severe thunderstorms were located along a line
extending from near Anthonies Mill to 9 miles northwest of
Belleview to near Ironton to Annapolis to near Garwood, moving east
at 50 mph.
HAZARD...60 mph wind gusts.
SOURCE...Law enforcement reported a tree down across the highway
in Centerville.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Farmington, Festus, Bonne Terre, De Soto, Pevely, Desloge, Crystal
City, Ste. Genevieve, Fredericktown, Herculaneum, Hillsboro,
Bismarck, Leadwood, Barnhart, Park Hills, Olympian Village, Iron
Mountain Lake, Bloomsdale, St. Mary, and Junction City.
This includes Interstate 55 in Missouri between exits 141 and 185.
This also includes St. Joe State Park, St. Francois State Park, Hawn
State Park, Felix Valle House State Park, Sandy Creek Covered Bridge
Historic Site, Missouri Mines Historic Site, and Gov. Dunklin's Grave
Historic Site.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.
For your protection move to an interior room on the lowest floor of a
building.
A Tornado Watch remains in effect until 900 PM CDT for southwestern
Illinois...and southeastern and east central Missouri.
&&
LAT...LON 3732 9055 3764 9053 3765 9064 3808 9064
3820 9078 3836 9037 3828 9037 3819 9034
3816 9028 3809 9021 3806 9013 3802 9010
3799 9003 3787 8994 3764 9015 3733 9015
TIME...MOT...LOC 2317Z 251DEG 42KT 3803 9112 3777 9088 3757 9074 3736
9073 3712 9089
TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
CVKING3 follow-up statements
255
WWUS53 KLSX 142337
SVSLSX
Severe Weather Statement
National Weather Service St Louis MO
637 PM CDT Thu Mar 14 2024
MOC099-123-186-187-150015-
/O.CON.KLSX.SV.W.0061.000000T0000Z-240315T0015Z/
Jefferson MO-Ste. Genevieve MO-Madison MO-St. Francois MO-
637 PM CDT Thu Mar 14 2024
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CDT
FOR SOUTHERN JEFFERSON COUNTY IN EAST CENTRAL MISSOURI...STE.
GENEVIEVE...MADISON AND ST. FRANCOIS COUNTIES IN SOUTHEASTERN
MISSOURI...
At 637 PM CDT, severe thunderstorms were located along a line
extending from near Richwoods to Desloge to Knob Lick to near Cobalt
to Sam A. Baker State Park, moving northeast at 65 mph.
HAZARD...60 mph wind gusts.
SOURCE...Law enforcement.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Farmington, Festus, Bonne Terre, De Soto, Pevely, Desloge, Crystal
City, Ste. Genevieve, Fredericktown, Herculaneum, Hillsboro,
Bismarck, Leadwood, Barnhart, Park Hills, Olympian Village, Iron
Mountain Lake, Bloomsdale, St. Mary, and Junction City.
This also includes St. Joe State Park, St. Francois State Park, Hawn
State Park, Felix Valle House State Park, Sandy Creek Covered Bridge
Historic Site, Missouri Mines Historic Site, and Gov. Dunklin's Grave
Historic Site.
This includes Interstate 55 in Missouri between exits 141 and 185.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 900 PM CDT for southwestern
Illinois...and southeastern and east central Missouri.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3732 9055 3764 9053 3765 9064 3808 9064
3820 9078 3836 9037 3828 9037 3819 9034
3816 9028 3809 9021 3806 9013 3802 9010
3799 9003 3787 8994 3764 9015 3733 9015
TIME...MOT...LOC 2337Z 242DEG 56KT 3816 9074 3790 9050 3770 9036 3749
9035 3725 9052
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
CVKING175
WWUS53 KLSX 142344
SVSLSX
Severe Weather Statement
National Weather Service St Louis MO
644 PM CDT Thu Mar 14 2024
MOC099-123-186-187-150015-
/O.CON.KLSX.SV.W.0061.000000T0000Z-240315T0015Z/
Jefferson MO-Ste. Genevieve MO-Madison MO-St. Francois MO-
644 PM CDT Thu Mar 14 2024
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CDT
FOR SOUTHERN JEFFERSON COUNTY IN EAST CENTRAL MISSOURI...STE.
GENEVIEVE...MADISON AND ST. FRANCOIS COUNTIES IN SOUTHEASTERN
MISSOURI...
At 644 PM CDT, severe thunderstorms were located along a line
extending from near De Soto to 6 miles northeast of Desloge to near
Womac to near Cobalt to Lodi, moving east at 50 mph.
HAZARD...60 mph wind gusts.
SOURCE...Law enforcement reported power lines down in Iron County.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Farmington, Festus, Bonne Terre, De Soto, Pevely, Desloge, Crystal
City, Ste. Genevieve, Fredericktown, Herculaneum, Hillsboro,
Barnhart, Park Hills, Olympian Village, Bloomsdale, St. Mary,
Junction City, Cobalt, Marquand, and Knob Lick.
This also includes St. Joe State Park, St. Francois State Park, Hawn
State Park, Felix Valle House State Park, Sandy Creek Covered Bridge
Historic Site, Missouri Mines Historic Site, and Gov. Dunklin's Grave
Historic Site.
This includes Interstate 55 in Missouri between exits 141 and 185.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 900 PM CDT for southwestern
Illinois...and southeastern and east central Missouri.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3732 9055 3764 9047 3783 9053 3804 9064
3808 9064 3811 9068 3821 9073 3836 9037
3828 9037 3819 9034 3816 9028 3809 9021
3806 9013 3802 9010 3799 9003 3787 8994
3764 9015 3733 9015
TIME...MOT...LOC 2344Z 250DEG 42KT 3819 9058 3792 9042 3772 9028 3751
9027 3727 9044
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
CVKING570
WWUS53 KLSX 150007
SVSLSX
Severe Weather Statement
National Weather Service St Louis MO
707 PM CDT Thu Mar 14 2024
MOC099-123-186-187-150017-
/O.EXP.KLSX.SV.W.0061.000000T0000Z-240315T0015Z/
Jefferson MO-Ste. Genevieve MO-Madison MO-St. Francois MO-
707 PM CDT Thu Mar 14 2024
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN JEFFERSON COUNTY IN
EAST CENTRAL MISSOURI...STE. GENEVIEVE...MADISON AND ST. FRANCOIS
COUNTIES IN SOUTHEASTERN MISSOURI WILL EXPIRE AT 715 PM CDT...
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore, the warning will be allowed to expire.
A Tornado Watch remains in effect until 900 PM CDT for southwestern
Illinois...and southeastern and east central Missouri.
&&
LAT...LON 3732 9055 3764 9047 3783 9053 3804 9064
3808 9064 3811 9068 3821 9073 3836 9037
3828 9037 3819 9034 3816 9028 3809 9021
3806 9013 3802 9010 3799 9003 3787 8994
3764 9015 3733 9015
TIME...MOT...LOC 0007Z 251DEG 42KT 3827 9028 3800 9012 3780 8998 3759
8997 3735 9014
$$
GlassWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 14, 3:03 PM CDT, 3 hours 15 minutes earlier. Its key messages:
- -Thunderstorms are expected through this evening (60 to 80 percent chance) across much of the area. There is a threat that some of these thunderstorms will become strong to severe with hazards of very large hail, damaging winds, and a tornado or two possible. -Expect near or slightly above normal temperatures Friday and Saturday, then a cool down on Sunday and Monday after a dry cold front moves through Saturday night.
Area forecast discussion, Mar 14, 3:03 PM CDT, 3 hours 15 minutes before
Area Forecast Discussion National Weather Service Saint Louis MO 303 PM CDT Thu Mar 14 2024 .KEY MESSAGES... -Thunderstorms are expected through this evening (60 to 80 percent chance) across much of the area. There is a threat that some of these thunderstorms will become strong to severe with hazards of very large hail, damaging winds, and a tornado or two possible. -Expect near or slightly above normal temperatures Friday and Saturday, then a cool down on Sunday and Monday after a dry cold front moves through Saturday night. && .SHORT TERM... (Through Late Friday Night) Issued at 302 PM CDT Thu Mar 14 2024 The atmosphere ahead of the cold front has destabilized once again with activity beginning to develop in the warm sector as of 19z. The latest surface analysis shows the outflow boundary beginning to retreat back to the north, and currently extends from surface low near MCI southeastward to near Jefferson City, then eastward to the southern sections of the St. Louis metro area. Latest RAP analysis is showing MLCAPEs near 2000 J/kg with no cap left underneath a right entrance region of an upper level jet streak. This instability combined with deep 0 to 6km bulk shear of 50-60kts, as well as 0-3km SRH around 200 to 250, indicates that storm development will initially start off as supercellular. Currently thunderstorms that are developing in southwestern MO will race off to the northeast into central/east central/southeast Missouri this afternoon. As some of the storms approach the outflow boundary, winds are backed to the southeast on the north side of it, thus this will increase the "spin" in the lowest levels of the atmosphere and increase the likelihood of tornadogenesis with any supercell that crosses it. Along with the tornado threat, very large hail, baseball size or larger, and damaging winds will also be likely with any severe thunderstorm. By late this afternoon and evening, the shear vector will become aligned with the boundary, thus will likely see a quick transition to a mixed mode. The latest HRRR run continues to show the storms will become more numerous along the I-70 corridor in IL and I-44 corridor in MO by 00z Friday and slide south, exiting the region between 03z and 06z Friday. Dry and near normal temperatures are expected on Friday as a surface ridge builds into the region. Despite decreasing clouds, the colder northerly winds will keep temperatures in the mid 50s to low 60s for highs. Even though the surface ridge will weaken Friday night with surface flow backing to the west to southwest once again, lows will still drop off into the upper 30s to low 40s, but still a bit above normal for this time of year. Byrd && .LONG TERM... (Saturday through Next Thursday) Issued at 302 PM CDT Thu Mar 14 2024 A strong area of low pressure will drop southeastward out of western Canada into the Great Lakes region by this weekend. It will drag a cold front into the area by Saturday night. This boundary should pass through dry, with very weak low-level convergence along it and the better mid/upper level forcing for ascent residing across the Great Lakes. In the meantime, temperatures will warm up on Saturday with highs in the 60s. As decent CAA moves in Saturday night, temperatures will be below normal for the last half of the weekend and into early next week. Highs on Sunday will be in the upper 40s to upper 50s, while highs on Monday will be in the 40s. Expect below freezing temperatures area wide Sunday night and Monday night with lows in the 20s. Temperatures will warm back above normal by the middle next week with the next chance of rain holding off until Wednesday night and Thursday. Byrd && .AVIATION... (For the 18z TAFs through 18z Friday Afternoon) Issued at 1248 PM CDT Thu Mar 14 2024 Atmosphere in process of recovering from early morning activity with storms expected to develop by 21z, especially for TAF sites along I-70 corridor. Added tempo groups for this area between 21z Thursday and 01z Friday with MVFR ceilings and visibilities. Otherwise, rain will taper off as cold front moves through. It will move through KUIN by 19z, KCOU/KJEF by 21z, and St. Louis metro area by 03z Friday. In the meantime, expect gusty south winds which will veer to the west then north with cold frontal passage. Ceilings will lower to MVFR on back side of cold front eventually lifting and scattering out by 11z Friday at KUIN, by 15z-16z at KCOU/KJEF, and by 17z Friday in the St. Louis metro area. Byrd && .LSX WATCHES/WARNINGS/ADVISORIES... MO...None. IL...None. && WFO LSX
Hazardous weather outlook, Mar 14, 3:25 PM CDT, 2 hours 53 minutes before
Hazardous Weather Outlook National Weather Service St Louis MO 325 PM CDT Thu Mar 14 2024 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-152030- Greene IL-Macoupin IL-Montgomery IL-Bond IL-Fayette IL-Clinton IL- Marion IL-Washington IL-Randolph IL-Adams IL-Brown IL-Pike IL- Calhoun IL-Jersey IL-Madison IL-Saint Clair IL-Monroe IL-Knox MO- Lewis MO-Shelby MO-Marion MO-Monroe MO-Ralls MO-Pike MO-Boone MO- Audrain MO-Moniteau MO-Cole MO-Osage MO-Callaway MO-Montgomery MO- Lincoln MO-Gasconade MO-Warren MO-Saint Charles MO-Franklin MO- Saint Louis MO-Saint Louis City MO-Jefferson MO-Crawford MO- Washington MO-Saint Francois MO-Sainte Genevieve MO-Iron MO- Madison MO-Reynolds MO- 325 PM CDT Thu Mar 14 2024 This Hazardous Weather Outlook is for portions of eastern and central Missouri as well as west central and southwest Illinois. .DAY ONE...Tonight. Thunderstorms are likely through tonight. Some of these thunderstorms could be severe capable of producing very large hail, damaging winds, and isolated tornadoes through this evening. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation will be needed through this evening. Byrd
In the hours before
Local storm report, Mar 14, 6:12 PM CDT, 6 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
612 PM CDT Thu Mar 14 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0453 PM Hail Edwardsville 38.80N 89.97W
03/14/2024 E1.25 inch Madison IL Trained Spotter
Delayed report.
&&
MRMLocal storm report, Mar 14, 6:13 PM CDT, 5 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
613 PM CDT Thu Mar 14 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0454 PM Hail Edwardsville 38.79N 89.96W
03/14/2024 E1.50 inch Madison IL Trained Spotter
Delayed report.
&&
MRMLocal storm report, Mar 14, 6:14 PM CDT, 4 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
614 PM CDT Thu Mar 14 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0455 PM Hail Glen Carbon 38.76N 89.97W
03/14/2024 E1.00 inch Madison IL Trained Spotter
Delayed report.
&&
MRMLocal storm report, Mar 14, 6:16 PM CDT, 2 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
616 PM CDT Thu Mar 14 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0410 PM Tstm Wnd Dmg 1 N Cyrene 39.30N 91.11W
03/14/2024 Pike MO 911 Call Center
Delayed Report, 911 call center via EM
reported power poles down near US 61/MO
Highway F and Pike Road 263 near Bowling
Green.
&&
MRMLocal storm report, Mar 14, 6:17 PM CDT, 1 minute before
Preliminary Local Storm Report
National Weather Service St Louis MO
617 PM CDT Thu Mar 14 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0506 PM Hail 2 SSW Maeystown 38.20N 90.24W
03/14/2024 E1.75 inch Monroe IL Trained Spotter
&&
MRMLocal storm report, Mar 14, 6:18 PM CDT, 0 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
618 PM CDT Thu Mar 14 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0521 PM Hail Livingston 38.97N 89.76W
03/14/2024 E2.75 inch Madison IL Trained Spotter
&&
MRMThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 13, 7:24 PM CDT | Severe Thunderstorm Warning | LSX | Saint Charles, Saint Louis, City of Saint Louis | 51 min |
| Mar 13, 7:32 PM CDT | Severe Thunderstorm Warning | LSX | Boone, Callaway, Cole | 21 min |
| Mar 13, 7:53 PM CDT | Severe Thunderstorm Warning | LSX | Callaway, Gasconade, Montgomery, Osage | 52 min |
| Mar 13, 9:19 PM CDT | Severe Thunderstorm Warning | LSX | Lincoln, Montgomery, Warren | 41 min |
| Mar 14, 2:22 AM CDT | Severe Thunderstorm Warning | LSX | Knox, Lewis, Marion, Monroe, Shelby | 38 min |
| Mar 14, 2:40 AM CDT | Severe Thunderstorm Warning | LSX | Lewis, Marion | 50 min |
| Mar 14, 7:25 AM CDT | Severe Thunderstorm Warning | LSX | Saint Charles | 50 min |
| Mar 14, 7:28 AM CDT | Tornado Warning | LSX | Saint Charles | 22 min |
| Mar 14, 7:33 AM CDT | Tornado Warning | LSX | Saint Charles, Saint Louis | 27 min |
| Mar 14, 7:42 AM CDT | Severe Thunderstorm Warning | LSX | Boone, Callaway, Cole, Moniteau | 31 min |
| Mar 14, 7:47 AM CDT | Severe Thunderstorm Warning | LSX | Jefferson, Saint Charles, Saint Louis, City of Saint Louis | 43 min |
| Mar 14, 8:26 AM CDT | Severe Thunderstorm Warning | LSX | Callaway, Gasconade, Montgomery, Osage | 31 min |
| Mar 14, 2:22 PM CDT | Severe Thunderstorm Warning | LSX | Callaway | 38 min |
| Mar 14, 2:53 PM CDT | Severe Thunderstorm Warning | LSX | Audrain, Boone, Monroe | 67 min |
| Mar 14, 2:58 PM CDT | Severe Thunderstorm Warning | LSX | Callaway, Franklin, Gasconade, Montgomery, Osage, Warren | 47 min |
| Mar 14, 3:20 PM CDT | Severe Thunderstorm Warning | LSX | Franklin, Jefferson, Washington | 40 min |
| Mar 14, 3:29 PM CDT | Severe Thunderstorm Warning | LSX | Audrain, Pike, Ralls | 46 min |
| Mar 14, 3:34 PM CDT | Severe Thunderstorm Warning | LSX | Boone, Moniteau | 56 min |
| Mar 14, 3:39 PM CDT | Tornado Warning | LSX | Saint Charles, Warren | 51 min |
| Mar 14, 3:47 PM CDT | Severe Thunderstorm Warning | LSX | Callaway, Montgomery | 43 min |
| Mar 14, 3:51 PM CDT | Severe Thunderstorm Warning | LSX | Pike | 39 min |
| Mar 14, 3:53 PM CDT | Severe Thunderstorm Warning | LSX | Crawford, Washington | 38 min |
| Mar 14, 3:57 PM CDT | Severe Thunderstorm Warning | LSX | Jefferson, Saint Louis | 63 min |
| Mar 14, 4:01 PM CDT | Tornado Warning | LSX | Jefferson | 27 min |
| Mar 14, 4:07 PM CDT | Severe Thunderstorm Warning | LSX | Boone, Callaway | 53 min |
| Mar 14, 4:08 PM CDT | Severe Thunderstorm Warning | LSX | Crawford | 37 min |
| Mar 14, 4:11 PM CDT | Tornado Warning | LSX | Saint Charles, Saint Louis | 41 min |
| Mar 14, 4:18 PM CDT | Severe Thunderstorm Warning | LSX | Lincoln, Warren | 34 min |
| Mar 14, 4:21 PM CDT | Severe Thunderstorm Warning | LSX | Lincoln, Pike | 54 min |
| Mar 14, 4:25 PM CDT | Severe Thunderstorm Warning | LSX | City of Saint Louis | 65 min |
| Mar 14, 4:32 PM CDT | Severe Thunderstorm Warning | LSX | Saint Louis, City of Saint Louis | 25 min |
| Mar 14, 4:38 PM CDT | Tornado Warning | LSX | Jefferson | 25 min |
| Mar 14, 5:13 PM CDT | Severe Thunderstorm Warning | LSX | Lincoln, Montgomery, Saint Charles, Warren | 47 min |
| Mar 14, 5:17 PM CDT | Severe Thunderstorm Warning | LSX | Jefferson, Saint Louis, City of Saint Louis | 43 min |
| Mar 14, 5:27 PM CDT | Severe Thunderstorm Warning | LSX | Crawford, Iron, Reynolds, Washington | 78 min |
| Mar 14, 5:40 PM CDT | Severe Thunderstorm Warning | LSX | City of Saint Louis | 50 min |
| Mar 14, 5:42 PM CDT | Severe Thunderstorm Warning | LSX | Saint Louis, City of Saint Louis | 32 min |
| Mar 14, 5:46 PM CDT | Severe Thunderstorm Warning | LSX | Franklin, Gasconade, Montgomery, Warren | 44 min |
| Mar 14, 5:54 PM CDT | Tornado Warning | LSX | Franklin, Warren | 36 min |
| Mar 14, 5:55 PM CDT | Severe Thunderstorm Warning | LSX | Lincoln, Saint Charles, Warren | 50 min |
| Mar 14, 6:00 PM CDT | Severe Thunderstorm Warning | LSX | Saint Louis, City of Saint Louis | 30 min |
| Mar 14, 6:08 PM CDT | Severe Thunderstorm Warning | LSX | Jefferson, Saint Louis | 21 min |
| Mar 14, 6:09 PM CDT | Severe Thunderstorm Warning | LSX | Lincoln, Saint Charles | 51 min |
| Mar 14, 6:42 PM CDT | Severe Thunderstorm Warning | LSX | Saint Charles, Saint Louis | 27 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2024Every severe thunderstorm warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.